Body Cold Sweat During Abscess Treatment?
I am currently in the treatment of abscess ,,, but the end “and I like to sweat cold, lack of appetite, a little nauseous, is this a side effect of an abscess or from unsuitable drugs
Hello Rion, thank you for the question for HealthReplies.com
First of all, you should describe more clearly the following:
Which abscess do you have today? Abscesses can occur anywhere, on the skin, in the anus, in the brain, in the liver, in the lungs, and other organs. Each different abscess location can provide different symptoms. How long has the abscess treatment been carried out and what are you currently taking? If you got certain drugs, what drugs did you get?
The symptoms you are experiencing are symptoms that are less specific. These symptoms can occur due to many things, for example infection (it could be due to an abscess you have, it could be due to an infection in another place, it could also be due to non-specific infections such as dengue, mononucleosis, rubella, and so on). Other possible causes for your symptoms could include disorders of the stomach and digestive tract (gastritis, peptic ulcer, or just dyspesia alone), heart problems (heart attacks), metabolic disorders (hypoglycemia), hormonal disorders, or psychological disorders ( anxiety disorders, panic attacks, somatic disorders, etc.).
If indeed you feel your body becomes uncomfortable after taking certain drugs given by your doctor, you should go back to the doctor so that you can further evaluate the treatment given. If there is no specific drug causing your symptoms, it may be something else that is causing your symptoms.
For now, try to get more rest. Take your medication according to the directions from your doctor. If you feel nauseous after you take medicine, try taking your medicine with your food and also drinking lots of water while taking the medicine.
So much information from me, hopefully enough answer